MathSciNet Relay Station
MathSciNet bibliographic data
MR60211 56.0X
Katětov, M. Correction to "On real-valued functions in topological spaces'' (Fund. Math. 38 (1951), pp. 85–91). Fund. Math. 40, (1953). 203–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement